# SDR ASOA2014091811264

- Difficulty date: September 2, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,531 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING ANGLE HAS CORROSION AT SERVICE DOOR.   CORROSION IS OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED DAMAGED ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED A NEW ANGLE IAW SRM 51-42-06-001-001 AND DWG SH670-31950.  MAJOR REPAIR.
